1.Can Radiesse Absorb Totally into the Dermis? 2.Will It Become Harder and Harder Day by Day?
- Asked by berniyu
- 4 months ago
I injected Radiesse 3 month ago in my chin,but my doctor is lack of experience,0.1-0.2cc injected into my dermis.So i wanna ask 2 questions for this.If anyone know about this ,please help me.THANKS VERY MUCH!!!
Can Radiesse Absorb Totally into the Dermis?
Radiesse is not a permanent filler and will dissolve within 12-14 months, you had a very small amount injected and should not worry about this issue. I strongly advise to seek a reputable board certified physician for future injectables.
Best of luck
Small amount of Radiesse to chin 3 mos ago
I would advise a consult- the Xray is interesting but doesn't show the exterior aesthetic of your chin. It is possible that more was injected to one side due to asymmetry at baseline. Injecting is all based on the patient's individual need. The product is more viscous and will be metabolized over time. Best of luck with your follow up.
Radiesse in the dermis
0.1 to 0.2 cc of Radiesse is a very small amount, and it was resorb regardless of the injection plane. It will become softer...not harder...over time. Radiesse is a longer-lasting filler, and usually takes a year to disappear.
What happens to radiesse over time in the skin
I agree with Dr Mandrea, the effects of the Radiesse will go away in 12-18 months, as it does dissipate over time. It should not harden over time, however. If it is given as a superficial deposit in the skin- this can feel like a nodule or a hard lump, an experienced physician injector can address this for correction.
Can Radiesse absorb totally in the Dermis and will it become harder and harder Day by Day?
Radiesse (Calcium Hydroxyapatite suspended in a mixture of water, glycerin and carbomethoxycellulose) is a very safe tissue filler. When injected into the Dermis, it slowly and gradually promotes new dermis (fibroblastic growth and collagen) formation. It should be injected into the deep Dermis, next to the subcutaneous tissue. From your letter, it appears that an uneven amount may have been injected from one site to another. The unevenness can often but not allways be corrected by evening out the amount of Radiesse with a new injection session, by an experienced operator.In any case, the unevenness slowly corrects itself and may disappear after 1 to 1.5 years.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.